Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SURE COMFORT; INSULIN SYRINGE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SURE COMFORT; INSULIN SYRINGE
Model Number
22-6505
Medical Device Problem Code
Use of Device Problem (1670)
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
01/01/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient's father, states that the syr/needle combo that we have sent with the patients salzen (the needle) has broken 3x in the patient's leg per father's request, please dc all ndls and syr for the pt salzen due rph.
New Search
Submit an Adverse Event Report
Brand Name
SURE COMFORT
Common Device Name
INSULIN SYRINGE
MDR Report Key
15915337
Report Number
1000138447-2022-00003
Device Sequence Number
4702178
Product Code
FMF
UDI-Device Identifier
00786227650555
UDI-Public
00786227650555
Combination Product (Y/N)
N
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Pharmacist
Type of Report
Initial
Report Date
(Section B)
06/22/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Lay User/Patient
Device Model Number
22-6505
Device Catalogue Number
22-6505
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
No
Distributor Facility Aware Date
07/09/2022
Event Location
Home
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
12/05/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Male